# SDR SWAA2024100442389

- Difficulty date: September 26, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

G1 GALLEY EMERGENCY EXIT SIGN ARROW IS POINTING TOWARDS THE COCKPIT.<[01] REMOVED AND REPLACED G1 GALLEY EXIT SIGN LENS IN REF WITH AMM 33-51-01-960-802.;[02] VERIFIED CORRECTIVE ACTION.
